# SDR USAA2014082800005

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 6,677 hours, 2,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Missing
- Location: Exit Sign
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, FLIGHT ATTENDANT NOTICED MISSING LENS ON 4R DOOR EXIT SIGN.  REPLACED MISSING LENS COVER.
